Nagoya Mathematical Journal

Sur un théorème de M. Matsushima

Kentaro Yano

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 12 (1957), 147-150.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799934

Mathematical Reviews number (MathSciNet)
MR0095978

Zentralblatt MATH identifier
0090.38602

Subjects
Primary: 32.00

Citation

Yano, Kentaro. Sur un théorème de M. Matsushima. Nagoya Math. J. 12 (1957), 147--150. https://projecteuclid.org/euclid.nmj/1118799934


Export citation

References

  • [1] Y. Matsushima Sur la structure du groupe d'homeomorphismes analytiques d'une certaine variete kahlsrienne. Nagoya Mathematical Journal, 11 (1957), 145-150.
  • [2] G.de Rham et K.Kodaira Harmonic integrals. Institute for Advanced Study (1950).
  • [3] K. Yano Some integral formulas and their applications. To appear in Michigan Journal of Mathematics.
  • [4] K.Yano et S. Bochner Curvature andBetti numbers. Annals of Mathematics Studies, No. 32 (1953). Universit de Tokyo